... add another to it as I still get a lot of anxiety. I was wondering with lots of people taking 2 meds together do you get a lot of side affects when you add another med to it? I don’t know if I can handle any more side affects. I am very sensitive to those. Please, any advice would be greatly appreciated.
I have been on 200 mg of Zoloft for a long time. I feel it is still working but maybe I need to...
Question posted by Sad wendy on 4 March 2021
Last updated on 4 March 2021
Hello, just a word of warning. I was on 200mg Sertraline for 20 years and then they pooped out. Psych added Mirtazapine 3 years ago and I have wasted 3 years of my life changing doses trying to find the right combination. I’ve finally realised it is the Mirtazapine keeping me ill. The stuff is total poison. I wish I’d never taken it. Great for sleep relief but it bombards so many receptors and has destroyed my guts. Good luck.
How long have you been taking your Zoloft?
It might be a good idea to add-on a supplemental medication such as Abilify, Rexulti, or buspirone and it's certainly a question you should address to your doctor for professional advice.
Also, since you're maxed out on your dosage if you've been on Zoloft for many years it may have started to "poop out" on you which might mean a switch to a different anxiolytic.
Unfortunately, there is the possibility of interactions or side effects from any and all medications. If you're sensitive to drugs your doctor could start you on a very low dose which might eliminate or lessen any potential side effects.
What it comes down to is a question you have to ask yourself... do you want to go on living with anxiety or are you willing to take the chance on another medication.
I wish I could help you more but do discuss this with your doctor or health care provider.
It depends on how much your organism can handle. Everyone is different, okay? I am 19 years of age and I am taking Paxil 40mg, BuSpar 20mg/a day and Remeron 15mg. This combination has been very potent treating my anxiety/depression symptoms. Side effects from these medication were pretty mild. When away within a couple of hours. You should definitely speak with your doctor. I remember you mentioned you have been taking Zoloft for at least 20 years, right? Therefore, He/she can add another medication on top of Zoloft or taper you off Zoloft and try another medication. So can you talk with your doctor? Don’t let your anxiety control you.
- Zoloft uses and safety info
- Zoloft prescribing info & package insert (for Health Professionals)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.